Trinov Induced Post Finasteride Syndrome

#1

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?
United States
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
Google
What is your current age, height, weight?
26, 6ft., 155lbs
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
Finasteride in the past. Trinov currently.
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
Finasteride 2x, 0.5mg/day for a week each time
Trinov 1mg a day for a week as well
What condition was being treated with the drug?
Hair
For how long did you take the drug (weeks/months/years)?
Each time I tried each medication I took it for a week.
How old were you, and WHEN (date) did you start the drug?
26
How old were you when you quit, and WHEN (date) did you quit?
26 March
How did you quit (cold turkey or taper off)?
Turkey
How long into your usage did you notice the onset of side effects?
Three days
What side effects did you experience that have yet to resolve since discontinuation?

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
[ x] Loss of Libido / Sex Drive
Erectile Dysfunction
[ x] Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
[ x] Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
[ x] Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
Healthy lifestyle and working out heavy.
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Low DHT
Low DHEA
Low Free T
Hugh Estrogen

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

My story starts and the beginning of last year when I was prescribed finasteride. I was told that there is virtually no risk trying the drug for a short period, so I gave it a try for a week. Immediately mentally my anxiety increased, no morning wood, nippple pain, and one morning I woke up and my penis felt completely disconnected and shriveled. My hair thinned out extremely quickly in these weeks, which my Derm swore it couldn’t be from the finasteride. He also doubted my other symptoms. I stopped and things returned to normal in two weeks with a bang. One night I woke up after having two wet dreams. I swore to never try the drug again, but 6 months later, my hairloss accelerated and the panic and anxiety clouded my judgement and I popped one pill. This one pill sent me mentally into a tailspin. I crashed hard with insane brain fog, and fatigue, and seemed to have these mini crashes continue for months. No permanent sexual side effects at this point but mentally I was a zombie and had no ability to deal with any stress.

Reading up on Forums, I stupidly decided to try out the Trinov lotion, as it seemed to be advertised to be tried on kids, with no real risk of side effects. I put the cream on my head for a week, and developed painful gyno confirmed by the doctor. After stopping the Trinov, my penis went completely numb, I lost my sex drive, and my semen is watery. Everyday I have suicidal thoughts and am at rock bottom with depression.

It has been exactly 1 month since stopped the Trinov lotion. I know this is very early in the game, and I possiblt still have hope for recovery, but in my experience with finasteride, my recovery came within 2 weeks each time. I can’t forgive myself for continuing to test fate with these DHT drugs, and my fear of losing my hair has driven me to destroy my mental and sexual health. I am barely functioning, and my only sanctuary is the gym. Funny enough, these forums seem to greatly increase my depression and anxiety as I can’t find many success stories, especially with the completely numb penis.

Doctors: Been to three urologists that all claim nothing is wrong and they have never seen finasteride do this.

Endocrinologist: Been to two endocrinologists who also claim they have never seem the numb penis in their practice and since my free T is still in range they don’t see a cause for concern (I am at the lowest possible on the range, pre-fin I had high free T).

I am lost and everyday, I wake up more depressed as my symptoms worsen. The watery semen is a new development after one month off the trinov. Funny enough, it seems to have stopped my hairloss. I don’t know what this Trinov lotion did to me in such a short time, but it truly feels permanent. I have gyno, my hair is growing back, and my penis gets number everyday and is shriveled. It doesn’t look the same and the skin is much darker now. I feel hopeless.

3 Likes
#2

Very sorry to hear you are in this situation and very alarmed to hear that a topical 5-ar inhibitor with some nasty potential is being targeted at teenagers.

I have never heard of Trinov until your post and we have already had a second person join this week after having troubles with this medication, although they are still using it. S-Equol (Trinov): Could it have effects similar to alpha-5-inhibitors?

Since you wisely stopped at signs of trouble, and have only been experiencing side effects for a month, you are in a fairly opportune time to experience a significant recovery if your symptoms follow the patten seen with many PFS patients.

#3

I am so sorry about what’s happened to you! I have seen your posts on Reddit and I admire your efforts to fight ignorance and denialism there. I hope you will continue. I know I have lost all motivation to do so.